MathSciNet Relay Station
MathSciNet bibliographic data
MR815842 (87c:33007) 33A35 (65D20)
Lavoie, J.-L. Some evaluations for the generalized hypergeometric series. Math. Comp. 46 (1986), no. 173, 215–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement